# SDR USAA920071282

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69770651
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR- C-18 -NR I1D25012/10, CORROSION ON FLOOR FITTING MOUNT AT BS 303, LBL 12.  REPAIRED IAW SRM 53-10-51-A, SRM 51-10-02.
